| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
10/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted due to mechanical failure.Through follow up, it was reported the patient had symptoms of blurred vision at near and intermediate range of vision.Spectacle correction did not resolve the blur.The lens was replaced with a non-johnson & johnson replacement lens.The incision was enlarged, however, there were no other complications.The patient is in stable condition.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation? yes, returned to manufacturer on: 10/23/19.Device returned to manufacturer: yes.Device evaluation: it can be seen that the lens is contaminated, dust particles are present.This is expected as the lens was transported from controlled environment during manufacturing to a non-sterile, non-environmental controlled area.It also can be seen that the product is damaged, scratches are visible on the anterior side of the optic body.The damage was most probably introduced during explant of the lens.Investigation of the return sample and the condition of the return sample do not suggest the scratch/damage was introduced during manufacturing.The complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4), and capa-010215.